# SDR REXA200700050

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 10,702 hours, 9,298 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY OVERWING EXIT JAMMED.  OPERATIONALLY CHECKED GOOD RIGHT SIDE OVERWING EXIT IAW AIRCRAFT MAINTENANCE MANUAL (AMM) 52-20-00.
